I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2002, VOLUME 8, NUMBER 1, PAGES 195-219
Algebraic interpretation of derivation axioms completeness
L. A. Pomortsev
View as HTML
View as gif image
View as LaTeX source
The operation is
determined in the full set of
F-dependences over a certain scheme .
Let be an F-dependence,
which follows from a set of F-dependences.
We prove that for some
and , where .
The unary operations and correspond to axioms of
derivation (completion) and (projectivity) pro tanto.
All articles are
published in Russian.
Last modified: July 8, 2002